# SDR GUUA09300802

- Difficulty date: September 30, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 26,582 hours, 32,973 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Keelbeam
- Part number: 118120036603
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED LEFT NACELLE INBOARD KEEL HAS .75 INCH CRACK FORWARD AND ABOVE LANDING GEAR BOLT.  REMOVED AND REPLACED INBOARD KEEL.
